# SDR MUIA20180119001

- Difficulty date: January 19, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N208EE
- Make and model: Cessna 208B
- Aircraft serial: 208B1213
- Aircraft time: 7,744 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Loose
- Location: Kick Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE SCREW THAT WAS LOOSE WAS THE FWD SCREW ON THE PILOT-SIDE KICK PANEL. IT HAD LAST BEEN REMOVED 138.2 HRS PRIOR TO THIS EVENT DURING NORMAL INSPECTION REQUIREMENTS AND WAS MOST LIKELY UNDER TORQUED DURING INSTALLATION.
